# SDR 9620889971

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NW9A33903681
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
